# SDR FDEA2019121753248

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 37,740 hours, 5,814 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  856     29-02  9464     15DEC19  LGG  FACT  U  LOGPAGES:3029639  HYD QTY LOW C EICAS MESSAGE FOLLOWED BY RESERVE  BRAKES / STRG MESSAGE. ISLN VALVES CLOSED AT .40  LEAK STOPPED AT .36.    PART 15DEC19 16:38   MC1 U  IDENTIFIED PARTS  MPN: AE717930-1                           QTY: 1    PART 15DEC19 16:39   MC1 U  ORDER PART  MPN: AE717930-1                           QTY: 1  MSN: 1998089   FACT 15DEC19 18:05   LGG U  PERFORMED LEAK CHECK AND FOUND #8 BRAKE PRESS LINE  LEAKING AT THE NUT WHERE IT CONNECTS TO THE QUICK  DISCONNECT ON TOP OF THE #8 BRAKE. REF IPC  32-41-00-7A, SHEET 005, ITEM 100. FOUND NUT BACKED  OFF AND ONLY FINGER TIGHT. TIGHTENED HYD LINE IAW  AMM 20-10-10-4 AND PERFORMED LEAK CHECK AGAIN. LEAK  CHECK NOW SATIS. CHECKED ALL OTHER 11 BRAKE LINES  AND FOUND TORQUE SATIS. A/C OK TO CONTINUE.
